# SDR REXA20060030

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 7,782 hours, 6,885 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING NORMAL VISUAL APPROACH, CAPTAIN CALLED FOR FLAPS 45. ED1 SHOWED FLAPS 45 GREEN LINE, BUT THE FLAP FAIL CAUTION ILLUMINATED.  THE FLIGHT CREW EXECUTED QRH PROCEDURES AND AN OTHERWISE NORMAL LANDING WAS MADE.  THE AIRCRAFT WAS CURRENTLY UNDER THE 72 HOUR WATCH FROM A PREVIOUS FLAP FAILURE.  AS A RESULT, IT WAS FERRIED TO THE MAINTENANCE BASE AT TYS.
